# SDR A6WA200540343

- Difficulty date: November 8, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 7,563 hours, 6,697 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 87925, MWC 213, FS484, RBL36 IB ANGLE OF INTERCOSTAL IS CRACKED .5 INCH LONG.  REPAIRED CRACKED ANGLE AT FS 484, RBL36 BY REMOVING AND REPLACING ANGLE WITH FABRICATED ANGLE IAW REO.  (K)
